| Catalog Number |
0805910 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent catheter placement procedure using the powerhickman.During the procedure, it was reported that catheter had mall perforation located just above the hub, causing leakage.The caller indicated that the surgeon suspects the perforation may have occurred due to flushing while the catheter was clamped.There was no reported patient injury.
Additional Manufacturer Narrative
H11: this supplemental mdr is being submitted to report that mfr rpt# 3006260740-2026-00352 was a duplicate record and was opened in error.The event details are being captured under complaint file (b)(4) and was reported to the fda under mfr rpt# 3006260740-2026-00389.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description